Mathematik an der Universität Göttingen

Mathematische Forschungspublikationen an der Universität Göttingen

Artikel 2003
  • Bissantz, N.; Anders, P.; De Grijs, R.; Fritze-v. Alvensleben, U.
    Analysing observed star cluster SEDs with evolutionary synthesis models: Systematic uncertainties .; Mon. Not. R. Astron. Soc.
  • Bissantz, N.; Englmaier, P.; Gerhard, O.
    Gas Dynamics in the Milky Way: Second Pattern Speed and Large-Scale Morphology .; Mon. Not. R. Astron. Soc.
  • Bissantz, N.; Anders, P.; De Grijs, R.; Fritze-v. Alvensleben, U.
    Star Cluster Formation and Evolution in the Dwarf Starburst Galaxy NGC 1569 .; Mon. Not. R. Astron. Soc.
  • Bissantz, N.; Munk, A.; Scholz , A.; 
    Parametric versus non-parametric modelling? Statistical evidence based on P-value curves.; Mon. Not. R. Astron. Soc.
  • Blomer, V.
    Thin bases of order h.; J. Number Theory
  • Bunke, U.; Joachim, M.; Stolz, S.
    Classifying spaces and spectra representing the K-theory of a graded Csp *-algebra.; High-dimensional manifold topology
  • Erhard, K.; Potthast, R.
    Reconstructing an inclusion from boundary measurements in electrical impedance tomography and acoustic scattering.; Inverse Problems
  • Fiebig, U.; Nitecki, Z.
    Entropy and preimage sets; Ergodic Theory Dynam. Systems
  • Freitag, G.; Munk, A.; Hoffmann, K.;
    Vergleich zweier Messmethoden mit einem Goldstandard am Beispiel der 20-MHz-Sonographie und der klinischen Palpation zur Dickenbestimmung von pigmentierten Tumoren der Haut.; Ultraschall in der Medizin
  • Hoffmann, N.
    Stability of Arakelov bundles and tensor products without global sections; Documenta Mathematica
  • Hohage, T.; Schmidt, F.; Zschiedrich, L.
    Solving time-harmonic scattering problems based on the pole condition. I: Theory.; SIAM J. Math. Anal.
  • Hohage, T.; Schmidt, F. ; Zschiedrich, L.
    Solving time-harmonic scattering problems based on the pole condition. II: Convergence of the PML method.; SIAM J. Math. Anal.
  • Koch, S.
    Furstenberg-type formulas over shift spaces.; Stochastics and Dynamics
  • Kress, R.
    A factorisation method for an inverse Neumann problem for harmonic vector fields.; Georgian Math. Journal
  • Kress, R.; Akduman, I.
    Direct and inverse scattering problems for inhomogeneous impedance cylinders of arbitrary shape.; Radio Science
  • Kress, R.; Lee, K.M.
    Integral equation methods for scattering from an impedance crack; J. Comput. Appl. Math.
  • Kress, R.
    Newton's method for inverse obstacle scattering meets the method of least squares.; Inverse Problems
  • Kühn, L.; Potthast, R.
    On the convergence of the finite integration technique for the anisotropic boundary value problem of magnetic tomography.; Math. Meth. Appl. Sciences
  • Meyer, D.M.; Smith, L.
    Realization and nonrealization of Poincaré duality quotients of {Bbb F}sb 2[x,y] as topological spaces.; Fund. Math.
  • Meyer, D.M.; Smith, L.
    The Lasker-Noether theorem for unstable modules over the Steenrod algebra.; Comm. Algebra
  • Mihailescu, P.
    A class number free criterion for Catalans conjecture; J. Number Theory
  • Mitchener, P.
    Addendum to: "Coarse homology theories" [Algebr. Geom. Topol. 1 (2001) 271-297; Algebr. Geom. Topol.
  • Munk, A.; Dette, H.
    Some methodological aspects of validation of models in nonparametric regression.; Statistica Neerlandica
  • Patterson, S.J.
    The asymptotic distribution of exponential sums,; Experimental Mathematics
  • Potthast, R.; Kusiak, S.; Sylvester, J.
    A 'range test' for determining scatterers with unknown physical properties.; Inverse Problems
  • Potthast, R.; Stratis, I.
    On the domain derivative for scattering by impenetrable obstacles in chiral media.; IMA J. Appl. Math.
  • Potthast, R.; Luke, D.R.
    The no response test - a sampling method for inverse scattering problems.; SIAM Journal of Applied Math
  • Rösler, M.
    A positive radial product formula for the Dunkl kernel.; Trans. Amer. Math. Soc.
  • Schaback, R.; Hon, Y.; Zou, X.
    An Adaptive Greedy Algorithm for Solving Large RBF Collocation Problems.; Numerical Algorithms
  • Schick, T.; Dodziuk, J.; Linnell, P.; Mathai, V.; Yates, S.
    Approximating L2-invariants and the Atiyah conjecture; Comm. Pure Appl. Math.
  • Schick, T.; Mathai, V.; Yates, S.
    Approximating spectral invariantsof Harper operators on graphs II; Proc. Amer. Math. Soc.
  • Schick, T.; Lück, W.
    Various L2-signatures and a topological L2-signature theorem; High-dimensional manifold topology
  • Schöbel, A.
    Anchored hyperplane location problems.; Discrete & Computational Geometry
  • Schöbel, A.; Schröder, M.
    AnSim --- GIS-gestütze Optimierung von Anschlusssicherungsma√ünahmen; Angew. Geographische Informationsverarbeitung
  • Schöbel, A.; Foulds, L.; Hamacher, H.W.; Yamaguchi, T.
    On center cycles in grid graphs; Annals of Operations Research
  • Schöbel, A.; Brimbeg, J.; Juel, H.
    Properties of 3-dimensional line location models; Annals of Operations Research
  • Smith, L.
    A Modular Analog of a Theorem of Robert Steinberg; Glasgow Math. J.
  • Smith, L.
    On A Theorem of Robert Steinberrg on Rings of Invariants; Proc. of the AMS 131 (2003)
  • Tschinkel, Y.; Hasset, B.
    Integral points and effective cones of moduli spaces of stable maps.; Duke Math. J.
  • Tschinkel, Y.; Bogomolov, F.
    Simple examples of symplectic four-manifolds with exotic properties. Monodromy and differential equations (Moscow, 2001).; Acta Appl. Math.
  • Wendland, H.; Narcowich, F.J.; Ward, J.
    Refined error estimates for radial basis function interpolation.; Constructive Approximation
  • Woerner, J.H.C.
    Local asymptic normality for the scale parameter of stable processes.; Statistics & Probability Letters
  • Woerner, J.H.C.
    Variational sums and power variation: a unifying approach to model selection and estimating in semimartingale models.; Statistics & Decisions

Konferenzberichte 2003
  • Denker, M.; Gordin, M.
    On conditional central limit theorems for stationary processes. Probability, Statistics and Their Applications: Papers in Honor of Rabi Bhattacharya,; IMS LN Monograph Series
  • Erhard, K.; Potthast, R.
    On Masking Operations for the Point-Source Method solving Inverse Boundary Value Problems.; The Sixth International Conference on Mathematical and Numerical Aspects of Wave Propagation
  • Freitag, G.; Munk, A.; Vogt, M.;
    Assessing structural relationships between distributions - a quantile process approach based on Mallow's distance.; Recent Advances and Trends in Nonparametric Statistics
  • Hohage, T.
    Laplace domain methods for the construction of transparent boundary conditions.; Mathematical and Numerical Aspects of Wave Propagation
  • Knopp, T.; Lube, G.; Rapin, G.;
    Acceleration of a non-overlapping Schwarz method for singularly perturbed elliptic problems.; Proceedings Fifteenth Intern. Conf. Domain Decomposition Methods
  • Lube, G.; Knoop, T.; Gritzki, R.;Roesler, M.
    Iterative substructuring methods for indoor air flow simulation.; Fifteenth Intern. Conf. Domain Decomposition Methods
  • Lube, G.; Rapin, G; .
    A stabilized three-field formulation for advection-diffusion equations and its iterative decoupling.; Proceedings Fifteenth Intern. Conf. Domain Decomposition Methods
  • Pidstrygach, V.
    On action of symplectomorphisms of the complex plane on pairs of matrices.; Symplectic and contact topology: Interactions and perspectives Papers of the workshop on symplectic and contact topology, quantum cohomology, and symplectic field theory, Montreal and Toronto, Canada, March-April 2001. Providence, RI: American Mathematic
  • Rösler, M.; M. Voit
    Deformations of convolution semigroups on commutative hypergroups.; Infinite dimensional harmonic analysis
  • Rösler, M.
    Dunkl Operators: Theory and Applications. (Lecture Notes for the OP-SF Euro Summer School 2002, Leuven, Belgium.); Orthogonal Polynomials and Special Functions
  • Schaback, R.
    On the Versatility of Meshless Kernel Methods.; Advances in Computational and Experimental Engineering and Sciences, eds. S.N. Atluri, D.E. Beskos, D. Polyzos, CD ROM, ICCES proceedings paper #428, 2003.
  • Schaback, R.; Chen, C.S.; Golberg, M.A.
    Recent Developments in the Dual Reciprocity Method Using Compactly Supported Radial Basis Functions.; In. Transformation of Domain Effects to the Boundary
  • Schick, T.; Dwyer, B.; Stolz, S.
    Remarks on a conjecture of Gromov and Lawson.; High-dimensional manifold topology
  • Schick, T.; Linnell, P.; Lück, W.
    The Ore Condition, Affiliated Operators, and the Lamplighter Group.; High-dimensional manifold topology
  • Schöbel, A.; Schröder, M.
    Covering population areas by railway stops; OR proceedings
  • Tschinkel, Y.
    Fujita's program and rational points; Higher dimensional varieties and rational points
  • Tschinkel, Y.; Bogomolov, F.
    Monodromy of elliptic surfaces; Galois groups and fundamental groups
  • Wendland, H.
    Reconstructing multivariate functions from large data sets.; Modern Developments in Multivariate Approximation